# SDR SCNA20201008126

- Difficulty date: September 23, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRAP AT BS 1016 + 11" TO BS 1016 + 13", RBL 3 HAS CORROSION.  REMOVED AND REPLACED AFT GALLEY FLOOR STRAP AT BS 1016+11-1016+13 RBL 3 WITH NEW REPLACEMENT PART PO NR 801412, IAW SRM 51-40-02 AND BOEING DWG  147A5700 57111U.
